Wednesday, March 28, 2007

Valjs Stitched Block Purple QP 2


Here is the QP for the purple set.It says QP 2 on it cause I made another one and liked this one the best.:) The belt on this one looks like it has gone off of the edge of the paper..but it hasn't.The paper has a white edge around it and the belt covers the width of the paper.:) Trust me.LOL I thought I had messed up too.:) I just did finish this one this morning.I woke up early and couldn't get back to sleep..so what else to do ? Hope you like it:)
My dh took me to the Doctor yesterday afternoon.I knew I was having trouble with my sugar..and my blood pressure was really high the last time I checked it and for about three weeks I have been having heart palpitations...so..my Doc put me on medication for both.About six years ago..I lost weight and got my sugar under control by diet and exercise..but after about three years of sugar free jello..it got to the point of.."if I have to eat another spoon full of that...I am gonna croak." So..I quit being careful....added weight back etc.I know..you say ....eat what you are suppose to and your problem will be solved.But do you know how difficult it is to be watching tv with your family and they are eating everything you like in front of you and you can't have it ? Imagine....a bowl of ice cream with chocolate drizzled over it and it is slightly melted and looking yummy....but you can't have it.It is staring you in the face.LOL.With four of us living here ...There is a lot of things I can't have that I watch them eat.But..I can't ask them not to eat what they like in front of me.They don't have a sugar problem..I do. I have been a bad girl!! :(. Now I am told by the Doc..to eat Rabbit food and cardboard.Nothing white..Skim milk ...yuk! I asked for how long and she said.."forever".I sure am glad I am 53 cause forever isn't that far away.LOL
I was reading the side effects of the blood pressure medicine.It says dizziness ..and light headedness and fainting.Today I start the meds and I sure am glad my dh is off.LOL Isn't it funny what all the side effects are on the medications these days.You don't have the problem you had before but you gained fifteen others problems.LOL Any way...I told you this because I may have to slow down some.Time will tell.Not sure how I will react to the medications.Your prayers and support would be greatly appreciated.I know I can do it..I did it before.But now I am aware of what all is involved and not looking forward to it at all.I always say..one day at at time and I guess that is gonna have to be the way I handle this too.:) If you have read this far..Thank you for taking an interest. I appreciate it soo much.:)
Now..onto the freebie.LOL

I made the elements on this QP from a doodle paper I had made a while back.If you like them..I can offer the ones I have made as a freebie tomorrow.Anyone interested? I thought if I had time I will make some paper flowers for this set too.

If you would like to use this QP.....

Here is the link:
  • dwnldlink